# SDR AALA20160126010

- Difficulty date: August 31, 2015
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 98,166 hours, 15,421 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FOUND EMER PATH LIGHTS ON RT AISLE SEATS 31H - 41H INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK IAW AMM 33-51-07.  SYS CHECKED NORMAL.  SEE ALSO AALA20150831003 FOR ADDITIONAL PART INFORMATION.
